Loading...
Loading...

Go to the content (press return)

Stochastic theory of synchronization transitions in extended systems

Author
Muñoz, M.A.; Pastor-Satorras, R.
Type of activity
Journal article
Journal
Physical review letters
Date of publication
2003-05-19
Volume
90
Number
20
First page
204101-1
Last page
204101-4
DOI
https://doi.org/10.1103/PhysRevLett.90.204101 Open in new window
Repository
http://hdl.handle.net/2117/126031 Open in new window
https://arxiv.org/abs/cond-mat/0301059 Open in new window
URL
https://journals.aps.org/prl/abstract/10.1103/PhysRevLett.90.204101 Open in new window
Abstract
We propose a general Langevin equation describing the universal properties of synchronization transitions in extended systems. By means of theoretical arguments and numerical simulations we show that the proposed equation exhibits, depending on parameter values: (i) a continuous transition in the bounded Kardar-Parisi-Zhang universality class, with a zero largest Lyapunov exponent at the critical point; (ii) a continuous transition in the directed percolation class, with a negative Lyapunov expo...
Citation
Muñoz, M.A., Pastor-Satorras, R. Stochastic theory of synchronization transitions in extended systems. "Physical review letters", 19 Maig 2003, vol. 90, núm. 20, p. 204101-1-204101-4.
Keywords
Langevin equation, Stochastic theory, Synchronization transitions in extended systems
Group of research
SC-SIMBIO - Complex systems. Computer simulation of materials and biological systems

Participants

Attachments